# SDR ASOA20120319039

- Difficulty date: February 23, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 338
- Aircraft time: 27,197 hours, 20,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR GALLEY RT AFT SILL CORRODED. R & R SILL.
